Annals of Functional Analysis

φ-contractibility and character contractibility of Fréchet algebras

Fatemeh Abtahi and Somaye Rahnama

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Right φ-contractibility and right character contractibility of Banach algebras have been introduced and investigated. Here, we introduce and generalize these concepts for Fréchet algebras. We then verify available results about right φ-contractibility and right character contractibility of Banach algebras for Fréchet algebras. Moreover, we provide related results about Segal–Fréchet algebras.

Article information

Source
Ann. Funct. Anal., Volume 8, Number 1 (2017), 75-89.

Dates
Received: 15 January 2016
Accepted: 24 June 2016
First available in Project Euclid: 31 October 2016

Permanent link to this document
https://projecteuclid.org/euclid.afa/1477918636

Digital Object Identifier
doi:10.1215/20088752-3764415

Mathematical Reviews number (MathSciNet)
MR3566892

Zentralblatt MATH identifier
1368.46039

Subjects
Primary: 46H05: General theory of topological algebras
Secondary: 46H25: Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX) 46A03: General theory of locally convex spaces 46A04: Locally convex Fréchet spaces and (DF)-spaces

Keywords
abstract Segal algebra Fréchet algebra right character contractibility right $\varphi$-contractibility

Citation

Abtahi, Fatemeh; Rahnama, Somaye. $\varphi$ -contractibility and character contractibility of Fréchet algebras. Ann. Funct. Anal. 8 (2017), no. 1, 75--89. doi:10.1215/20088752-3764415. https://projecteuclid.org/euclid.afa/1477918636


Export citation

References

  • [1] F. Abtahi, S. Rahnama, and A. Rejali, Semisimple Segal Fréchet algebras, Period. Math. Hungar. 71 (2015), no. 2, 146–154.
  • [2] F. Abtahi, S. Rahnama, and A. Rejali, Weak amenability of Fréchet algebras, Politehn. Univ. Bucharest Sci. Bull. Ser. A. Appl. Math. Phys. 77 (2015), no. 4, 93–104.
  • [3] F. Abtahi, S. Rahnama, and A. Rejali, Segal Fréchet algebras, preprint, arXiv:1507.06577v1 [math.FA].
  • [4] M. Alaghmandan, R. Nasr-Isfahani, and M. Nemati, Character amenability and contractibility of abstract Segal algebras, Bull. Aust. Math. Soc. 82 (2010), no. 2, 274–281.
  • [5] J. T. Burnham, Closed ideals in subalgebras of Banach algebras, I, Proc. Amer. Math. Soc. 32 (1972), no. 2, 551–555.
  • [6] H. Goldmann, Uniform Fréchet Algebras, North-Holland Math. Stud. 162, North-Holland, Amsterdam, 1990.
  • [7] S. L. Gulick, The bidual of a locally multiplicatively-convex algebra, Pacific J. Math. 17 (1966), 71–96.
  • [8] A. Ya. Helemskii, The Homology of Banach and Topological Algebras, Math. Appl. 41, Kluwer, Dordrecht 1989.
  • [9] A. Ya. Helemskii, “31 problems of the homology of the algebras of analysis” in Linear and Complex Analysis: Problem Book 3, Part I, Lecture Notes in Math. 1573, Springer, New York, 1994, 54–78.
  • [10] A. Ya. Helemskii, “Homology for the algebras of analysis” in Handbook of Algebra, Vol. 2, North-Holland, Amsterdam, 2000, 151–274.
  • [11] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, II: Structure and Analysis for Compact Groups, 2nd ed., Grundlehren Math. Wiss. 152, Springer, New York, 1970.
  • [12] Z. Hu, M. S. Monfared, and T. Traynor, On character amenable Banach algebras, Studia Math. 193 (2009), no. 1, 53–78.
  • [13] P. Lawson and C. J. Read, Approximate amenability of Fréchet algebras, Math. Proc. Cambridge Philos. Soc. 145 (2008), no. 2, 403–418.
  • [14] R. Meise and D. Vogt, Introduction to Functional Analysis, Oxf. Grad. Texts Math. 2, Oxford Univ. Press, New York, 1997.
  • [15] A. Yu. Pirkovskii, Flat cyclic Fréchet modules, amenable Fréchet algebras, and approximate identities, Homology Homotopy Appl. 11 (2009), no. 1, 81–114.
  • [16] H. Reiter, $L^{1}$-Algebras and Segal Algebras, Lecture Notes in Math. 231, Springer, Berlin, 1971.
  • [17] H. H. Schaefer, Topological Vector Spaces, Grad. Texts in Math. 3, Springer, New York, 1971.
  • [18] L. B. Schweitzer, Dense nuclear Fréchet ideals in $C^{*}$-algebras, preprint, arXiv:1205.0089v10 [math.OA].
  • [19] M. Sugiura, Fourier series of smooth functions on compact Lie groups, Osaka, J. Math. 8 (1971), 33–47.
  • [20] J. L. Taylor, Homology and cohomology for topological algebras, Adv. Math. 9 (1972), 137–182.
  • [21] F. Trèves, Topological Vector Spaces, Distributions and Kernels, Dover, Mineola, NY, 2006.